# SDR AALA202108273931

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 60,055 hours, 24,797 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Torn
- Location: Bs 1086 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: TORN STRINGER AT ATTACH FITTING FASTENER HOLE AT STA 1086 AND STR 24R, MEASURING L=0.25 IN, W=0.25 IN, D=0.032 IN. ACCOMPLISHED PERMANENT REINFORCING REPAIR WITH NESTED ANGLES IAW SRM 53-00-03-2R-1.
